# SDR CALA2015010992919

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 66,880 hours, 7,774 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIGTAIL 41 GIVES BURNING SMELL.  COOKING LEVEL DOESN’T LIGHT UP.  CHANGED CART CONTROLLER IAW MM 25-32-98.  CHANGED PIGTAIL IAW MM 25-32-88.  OPERATIONS CHECKED GOOD IAW MM 25-32-98-202-008.
